# SDR ARWA980507

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MIA - NR 2 ENGINE T/R COWL DENTED LOWER SIDE 6 O'CLOCK POSITION.  FABRICATED WEB DOUBLER INSTALLED NEW SKID AND SPLICED IAW SRM 51-21-02, 51-50-02, 51-50-01 AND E0980306-0062.  (M)
